Panadol Osteo 96 Caplets
General InformationFor the effective relief of persistent pain associated with Osteoarthritis.
Each capsule shaped tablet (caplet) contains Paracetamol 665mg.
No gluten, lactose or sugar.
Panadol Osteo is a sustained release formulation that provides effective relief from persistent pain for up to 8 hours.
People with stomach ulcers
Breast feeding mothers
Asthmatics sensitive to Aspirin and NSAIDS
Age- 12 years to Adult
2 Caplets Swallowed whole with water three times a day every 6-8 hours (maximum 6 caplets in 24 hours)
Doses should be equally spaced throughout the day
Can be taken with or without food
The caplets must not be crushed
WarningsDo not use-
More frequently than every 6 hours
If using other medicines containing paracetamol
If any of the seals on this pack are broken
If the package use by date has expired
For children below the age of 12 years
For more than 48 hours for children aged 12- 17 except on medical advice.